On an inverse problem for a nonlinear differential equation
Differencialʹnye uravneniâ, Tome 31 (1995) no. 10, pp. 1768-1769
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_10_a25,
author = {V. A. Yurko},
title = {On an inverse problem for a nonlinear differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1768--1769},
year = {1995},
volume = {31},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_10_a25/}
}
V. A. Yurko. On an inverse problem for a nonlinear differential equation. Differencialʹnye uravneniâ, Tome 31 (1995) no. 10, pp. 1768-1769. http://geodesic.mathdoc.fr/item/DE_1995_31_10_a25/